Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2019 / Article

Erratum | Open Access

Volume 2019 |Article ID 1439131 | 1 page | https://doi.org/10.1155/2019/1439131

Erratum to “An ADRC Method for Noncascaded Integral Systems Based on Algebraic Substitution Method and Its Structure”

Received04 Jul 2019
Accepted07 Jul 2019
Published15 Jul 2019

In the article titled “An ADRC Method for Noncascaded Integral Systems Based on Algebraic Substitution Method and Its Structure” [1], there was an error in the name format of the fourth author as it should be “Bowen Sui” instead of “Wenbo Sui”. The corrected name format is shown above.

References

  1. Z. Huang, Y. Li, Y. Liu, W. Sui, and G. Zhang, “An ADRC method for noncascaded integral systems based on algebraic substitution method and its structure,” Mathematical Problems in Engineering, vol. 2018, Article ID 3905879, 10 pages, 2018. View at: Publisher Site | Google Scholar

Copyright © 2019 Zhijian Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

286 Views | 170 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.